# SDR AALA201906139016

- Difficulty date: June 12, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 22,994 hours, 3,624 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Pin
- Part number: D64006
- Part serial: 15CZ141462510
- Condition: Worn
- Location: Nlg Torque Link
- Part time: 10,178 hours, 1,639 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: NOSE LANDING GEAR UPPER TORQUE LINK PIN WORN. REPLACED UPPER TORQUE LINK PIN PER AMM 32-21-27-400-801.
